# SDR C2XA11RI157

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 27,125 hours, 20,345 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00719
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 21,879 hours, 11,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED AUTO PRESSURIZATION FAIL IN FLIGHT AND PERFORMED AIR RETURN UNEVENTFULLY.  EWR MX REMOVED AND REPLACED THE DIGTITAL PRESSURE CONTROLLER IAW EMB145 AMM 21-31-00 AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
